# SDR SWAA070616

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 22,683 hours, 12,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 417A5700
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND EEPLS AT MID CABIN INOP.  REPAIRED BROKEN WIRE AT FWD CABIN PER MM.
